# SDR ALG2004F00027

- Difficulty date: June 3, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N971QS
- Make and model: Cessna 750
- Aircraft serial: 7500071
- Engine: Allsn 250C30S
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Cable
- Part number: 7655200904045
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MAIN GEAR GREEN LIGHT WOULD NOT COME ON FOR LANDING AT EC335, LANDING GEAR WAS RECYCLED AND GOT THREE GREEN LIGHTS.  AFTER TAKE OFF LANDING GEAR WAS RECYCLED TO SEE IF WE WOULD HAVE ANY MORE PROBLEMS, LT MAIN GEAR LIGHT WOULD NOT COME ON, GEAR WAS RECYCLED SEVERAL TIMES, EMERGENCY CHECKLIST WAS COMPLIED WITH, AC WAS DIVERTED FOR MAINTENANCE.  MAINTENANCE CHECKED ON JACKS AND FOUND LT MLG DOWN LIMIT CABLE SEGMENT AT FAULT.  REMOVED AND REPLACED CABLE SEGMENT.  FUNCTIONED CHECK WITH AIRCRAFT ON JACKS MANY TIMES, CHECKED GOOD.
